# SDR ARWA980206

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 1138
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Comparator
- Part number: 472085119
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN APPROACH, LEADING EDGE FLAPS LOCK AT ZERO DEGREE POSITION.  REMOVED AND REPLACED FLAPS ASYMMETRY COMPARATOR, OPS CHECKED NORMAL.  FLAPS AND SLATS IAW MM 27-51-0.
